# SDR AALA2020072700349

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 14379
- Condition: No Test
- Location: Emergency Lights
- Part time: 72,418 hours, 9,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER W/C 2341 FOUND O/H EMERGENCY LIGHTS AT SEATS 17D THROUGH 30D INOPERATIVE.  REPLACED THE BATTERY PACK M33408 IAW AMM 33-51-06.   SYSTEM OPS CHECKED NORMAL.
